# SDR USAA010236

- Difficulty date: February 19, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N249US
- Make and model: Boeing 737201
- Aircraft serial: 22756
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 50,347 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME CRACKED 2 INCHES, FS 767 AT STRINGER 13L.  INSTALLED REPAIR DOUBLERS PART 1 AND 2 IAW SRM 53-10-4.  (M)
